# SDR DALA2024040504130

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 54,421 hours, 37,846 cycles
- System (JASC): 2700 · Flight Control System
- Part: Nut
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Trim System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD -- DURING FUNCTIONAL TEST OF THE TRIM ACME SCREW AND NUT FOUND DIMENSION BG IS OUT OF LIMIT. UNSAFTIED TURNBUCKLE CONNECTING CABLES 130B TO 130A AND CABLE TURNBUCKLE TO 129B AND 129A. BROKE SAFTEY WIRE ON STOP BOLT (AB) PER B717 AMM 27-40-00 FIGURES 504 AND 503. CW STEPS A THROUGH G (2)(D) RIGGED CABLES 129 AND 130 REF B717 AMM 27-40-60 820-80. C/W STEPS G (36) B717 AMM 27-40-00. COMPLETED ADJUSTMENT OF THE STAB THRU G (38) PER B717 AMM 27-40-00. ALL RII TASKS COMPLETE. COMPLETED ADJUSTMENT OF STAB PER B717 AMM 27-40-00.
